Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yeast Infections

So TMI i know but i just had a yeast infection that i treated with monistat about 3 weeks ago.. Then on thursday my dentist perscribed me antibiotics (which cause yeast infections) and I have another yeast infection. Is it safe to take monistat again so soon? I read in the pamphlet that comes with it that if you get more than 3 yeast infections in said amount of time to see a doctor but I know why i have one this time..

Answer Question
 
Anonymous

Asked by Anonymous at 7:57 AM on Aug. 24, 2009 in Health

Answers (3)
  • If you know you get one when you're on antibiotics, I wouldn't worry about it.
    Anonymous

    Answer by Anonymous at 8:04 AM on Aug. 24, 2009

  • You can also put vinegar into a tub full of water and sit in it. (about 1/4 cup in enough warm water to cover you areas) The vinegar drys it up. it takes more than on sitting...so to speak, but it works. And yes I think its ok to use monistat again. Also wash you underclothes really well & put vinegar into the rinse water that helps kill the bacteria that may attach to you undies. The vinegar smells but its worth it, in the end.
    Yeast infections are soooo miserable. I hope you feel better.
    lacyjones

    Answer by lacyjones at 8:09 AM on Aug. 24, 2009

  • Be carefull about which Monistat you use. I used the Monistat 1 when I had an infection and it burned!
    Anonymous

    Answer by Anonymous at 8:36 AM on Aug. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.